Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 32, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 27, 2007, 3:17 AM MST. It took effect at Dec 27, 2007, 9:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2007, 3:17 AM MST (10:17 UTC)
- In effect from
- Dec 27, 2007, 9:00 AM MST
- Expired
- Dec 27, 2007, 7:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 271017 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 AM MST THU DEC 27 2007 ...STRONG AND GUSTY WINDS OVER PORTIONS OF SOUTH CENTRAL AND SOUTHEAST NEW MEXICO TODAY... .STRONG WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL SPREAD ACROSS THE SOUTH CENTRAL MOUNTAINS INTO THE CHAVES COUNTY PLAINS TODAY. STRONG WINDS WILL MAKE DRIVING CONDITIONS DIFFICULT ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS. WINDS WILL BEGIN TO SUBSIDE DURING THE EVENING. NMZ016-017-019-026-271900- /O.NEW.KABQ.WI.Y.0032.071227T1600Z-071228T0200Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CHAVES COUNTY PLAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO...ROSWELL 317 AM MST THU DEC 27 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING. WEST WINDS WILL INCREASE THIS MORNING ACROSS LINCOLN AND CHAVES COUNTIES AND WILL BE AT THEIR PEAK DURING THE MID AFTERNOON HOURS. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 55 MPH ARE LIKELY IN THESE AREAS. STRONG AND GUSTY WINDS WILL MAKE DRIVING CONDITIONS DIFFICULT...ESPECIALLY ALONG NORTH TO SOUTH ORIENTED ROADWAYS...INCLUDING HIGHWAY 285 THROUGH ROSWELL...AND HIGHWAY 54 THROUGH CARRIZOZO. HOME OWNERS SHOULD TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...HOLIDAY DECORATIONS...AND OTHER LOOSE OR LIGHT WEIGHT OUTDOOR OBJECTS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
1 follow-up statement
000 WWUS75 KABQ 271821 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1121 AM MST THU DEC 27 2007 NMZ016-017-019-026-280200- /O.CON.KABQ.WI.Y.0032.000000T0000Z-071228T0200Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CHAVES COUNTY PLAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO...ROSWELL 1121 AM MST THU DEC 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. EXPECT WEST WINDS INCREASING TO 35 MPH THROUGH THE AFTERNOON ACROSS LINCOLN AND CHAVES COUNTY...WITH GUSTS TO 55 MPH POSSIBLE. WINDS WILL BE STRONGEST DOWNWIND OF PASSES AND GAPS. EXPECT GUSTY WINDS ON HIGHWAY 380 FROM NEAR CARRIZOZO TO EASTERN CHAVES COUNTY...HIGHWAY 70 FROM RUIDOSO TO NORTHEAST CHAVES COUNTY...HIGHWAY 285 ACROSS EASTERN CHAVES COUNTY FROM MESA TO NEAR LAKE ARTHUR...AND HIGHWAY 54 FROM NEAR OSCURO NORTH TO CORONA. IF DRIVING...EXPECT GUSTY CROSS WINDS AND DIFFICULTY IN KEEPING CONTROL OF YOUR CAR OR TRUCK...ESPECIALLY IF DRIVING A LARGE OR TALL VEHICLE. VISIBILITIES WILL BE LOCALLY REDUCED IN BLOWING DUST. WIND SPEEDS WILL DECREASE GRADUALLY THIS EVENING TO EASE DANGEROUS WIND CONDITIONS. $$ SHOEMAKE/SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 27, 3:00 AM MST, 17 minutes earlier.
Area forecast discussion, Dec 27, 3:00 AM MST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST THU DEC 27 2007 .DISCUSSION... THE PARADE OF STORMS CONTINUE. STARTING TO LOSE TRACK...BUT BELIEVE THIS IS STORM NUMBER FOUR IN THE PAST WEEK...THE THIRD SIGNIFICANT STORM. CURRENT SYSTEM WILL IMPACT MAINLY NRN NM...ESPECIALLY FROM THE E SLOPES OF THE SANGRES TO THE FAR NE PLAINS. ISSUING WINTER STORM WARNING FOR THESE AREAS INTO TONIGHT...AND A WINTER WEATHER ADVISORY FOR NW MOUNTAINS AND HARDING CO. THIS MATCHES UP WELL WITH ADJACENT OFFICES. WILL INCLUDE MENTION OF SOME BLOWING SNOW. ELSEWHERE A FEW SNOW SHOWERS WITH LIGHT ACCUMULATIONS WITH DRY CONDITIONS IN THE FAR SE ZONES. WILL ALSO HOIST A WIND ADVISORY FOR OUR SC AND SE ZONES FOR LATE MORNING INTO THE EVENING HOURS. QUIETER WEATHER FINALLY APPEARS LIKELY FRI THROUGH SUN. MODERATE W TO NW FLOW ALOFT WILL ALLOW FOR SOME BREEZINESS DURING THIS TIME ALONG THE E SLOPES OF THE CNTRL MOUNTAINS. WEAK SYSTEMS TO PASS BY TO OUR N AND MAY PRODUCE ISOLATED SNOW SHOWERS OVER THE N. HAVE TRIMMED POPS AND AREAL COVERAGE FOR THE FRI NIGHT THROUGH SUN TIME FRAME. COLD FRONT TO MOVE S OVER THE STATE SUN AND SUN NIGHT MAKING FOR A CHILLY NEW YEARS EVE AND START OF 2008. RIDGE FORECAST TO BUILD OVER NM BY THE MIDDLE OF NEXT WEEK. CHJ && .AVIATION... PATCHY IFR/LIFR CEILINGS WILL PERSIST ACROSS PORTIONS OF NE NM NEAR KRTN AND KCAO AND ALSO NEAR THE NORTHERN MTNS DURING THE MORNING HOURS. MVFR CEILINGS/VISIBILITIES AND LIGHT SNOW SHOULD ARRIVE AT FMN/GUP BETWEEN 15-18Z WITH A COLD FRONT. MVFR TO OCCASIONALLY IFR CEILINGS AND VISIBILITIES ARE POSSIBLE ACROSS THE NORTHERN MTNS TODAY WITH SNOW SHOWERS. MVFR CONDITIONS/SNOW ARE LIKELY BETWEEN 20-06Z ACROSS NORTHEAST NM INCLUDING KLVS. ADDITIONALLY...WINDS OF 20 TO 30 MPH WITH GUSTS TO 50 MPH ARE LIKELY ACROSS SE NM...INCLUDING KROW...BETWEEN 16Z AND 02Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. 34 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 31 9 31 14 / 40 5 5 10 GALLUP.......................... 28 1 32 9 / 30 5 5 5 GRANTS.......................... 31 -1 30 11 / 30 5 5 5 GLENWOOD........................ 44 15 45 21 / 10 0 0 0 CHAMA........................... 22 -11 26 -4 / 60 30 5 20 LOS ALAMOS...................... 26 4 29 9 / 50 20 0 10 RED RIVER....................... 19 -9 21 -6 / 80 60 0 5 TAOS............................ 26 -3 26 0 / 50 30 0 5 SANTA FE........................ 28 8 27 12 / 30 20 0 0 SANTA FE AIRPORT................ 30 10 30 14 / 30 10 0 0 ESPANOLA........................ 35 10 33 12 / 40 20 0 5 ALBUQUERQUE HEIGHTS............. 36 17 35 19 / 10 0 0 0 ALBUQUERQUE VALLEY.............. 37 14 36 15 / 10 0 0 0 ALBUQUERQUE FOOTHILLS........... 35 14 34 17 / 20 5 0 0 ALBUQUERQUE WEST MESA........... 36 17 35 19 / 20 5 0 0 SOCORRO......................... 42 14 41 19 / 10 0 0 0 SANDIA PARK/CEDAR CREST......... 29 10 31 15 / 20 10 0 0 MORIARTY/ESTANCIA............... 32 5 35 10 / 20 10 0 0 CARRIZOZO....................... 40 15 40 17 / 10 0 0 0 RUIDOSO......................... 35 15 39 18 / 10 0 0 0 RATON........................... 25 3 28 4 / 80 60 0 0 LAS VEGAS....................... 26 5 30 10 / 60 20 0 0 ROY............................. 26 11 32 13 / 50 50 0 0 CLAYTON......................... 28 11 31 14 / 80 80 0 0 SANTA ROSA...................... 40 15 39 17 / 10 10 0 0 TUCUMCARI....................... 38 15 39 17 / 30 20 0 0 FORT SUMNER..................... 38 16 40 19 / 5 10 0 0 CLOVIS.......................... 41 18 42 21 / 10 10 0 0 PORTALES........................ 43 18 43 20 / 10 10 0 0 ROSWELL......................... 46 22 46 20 / 5 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 6 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ002. WIND ADVISORY FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ016-017-019-026. WINTER STORM WARNING FROM NOON TODAY TO MIDNIGHT MST TONIGHT FOR THE FOLLOWING ZONES...NMZ004-005-007. WINTER WEATHER ADVISORY FROM NOON TODAY TO MIDNIGHT MST TONIGHT FOR THE FOLLOWING ZONES...NMZ006. && 40/34
Hazardous weather outlook, Dec 26, 12:20 PM MST, 14 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1220 PM MST WED DEC 26 2007 NMZ001>021-026-271300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 1220 PM MST WED DEC 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE THURSDAY ACROSS THE NORTHERN MOUNTAINS AND THURSDAY AFTERNOON AND EVENING ACROSS THE NORTHEAST PLAINS. IN ADDITION...SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE EXPECTED THURSDAY ACROSS THE SOUTHWEST... CENTRAL...AND SOUTH CENTRAL MOUNTAINS AS WELL AS THE LOWER RIO GRANDE VALLEY...THE CENTRAL HIGHLANDS AND THE PECOS VALLEY FROM FORT SUMNER TO ROSWELL. SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE OVER THE NORTHERN MOUNTAINS AGAIN SATURDAY. SUSTAINED WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE EXPECTED SUNDAY ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 19
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:55 AM MST | Winter Storm Warning | ABQ | 18 hr | |
| Dec 27, 3:55 AM MST | Winter Weather Advisory | ABQ | 18 hr |
Nearby
Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.